On the coverage probabilities of parametric confidence bands for continuous distribution and quantile functions constructed via confidence regions for a location-scale parameter

Mies, Fabian; Bedbur, Stefan (Corresponding author)

Dordrecht [u.a.] : Springer Science + Business Media B.V (2016, 2017)
Journal Article

In: Annals of the Institute of Statistical Mathematics
Volume: 69
Issue: 4
Page(s)/Article-Nr.: 925-944


  • Department of Mathematics [110000]
  • Chair of Stochastics [116110]
  • Chair of Statistics [116410]